# SDR UPS99829509

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: DOUBlER
- Part number: 5779936501
- Condition: Cracked
- Location: Bs 1360-1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 1360 TO 1390, LT CUSP, THE FINGER DOUBLER IS CRACKED IN 2 PLACES.  REMOVED, FABRICATED AND INSTALLED FINGER DOUBLER IAW DWG 5779936 AND SRM 51-1-21.
